MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jspd.2015.02.003

Медицинская библиотека · Spine deformity · 2015

Pisa Syndrome Associated With Clozapine: A Rare Case Report and Literature Review.

Faridhosseini Farhad, Omidi-Kashani Farzad, Baradaran Aslan

СтатьяПеревод в очереди

Аннотация

STUDY

DESIGN

Case report.

INTRODUCTION

Pisa syndrome (pleurothotonus) is a rare neurologic syndrome, often considered as a consequence of long-term treatment with neuroleptic drugs, defined as more than 10 degrees tonic lateral flexion in upright spine without any significant associated vertebral rotation resembled the leaning tower of Pisa. Unfamiliarity of many neuro- and orthopedic surgeons with this syndrome can lead to unnecessary diagnostic and therapeutic interventions.

CASE REPORT: A 33-year-old woman, who has been treated as a schizophrenic patient for 16 years, was referred to our spine clinic with signs of trunk shift. She was consuming valproic acid 500 mg twice a day and clozapine 100 mg three times daily, as an unchanged regimen for the past 2 years. Few months after treatment with clozapine, her parents noticed that the patient progressively leaned to one side. Physical and imaging examinations revealed a severe left truncal shift associated with right cervical tilt. Drug regimen was changed and clozapine dosage reduced to 200 mg daily, and bipyridine 2 mg daily was added to the therapeutic regimen. By 1 month, the deformity gradually disappeared and normal body posture was restored. At the last follow-up visit, 28 months later, normal body posture was observed to be maintained, and no evidence of spinal deformity was noted.

CONCLUSIONS

Spine deformity surgeons visiting patients with abnormal postures of the trunk need to ask the patient about medications they are receiving and should be aware of their neuropsychiatric complications. Even drugs with the minimum risk of dystonia, such as clozapine, may cause dystonic disorders like Pisa syndrome.

Для цитирования: Faridhosseini Farhad, Omidi-Kashani Farzad, Baradaran Aslan. Pisa Syndrome Associated With Clozapine: A Rare Case Report and Literature Review.. Spine deformity. 2015. DOI: 10.1016/j.jspd.2015.02.003.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.